International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

Paley Wiener Theorem on a Reductive Lie Group

  • Neantien Claudio Zoto Bi*
  • Kangni Kinvi

    * Corresponding author

    Abstract

    Let G be a locally compact group, K a maximal compact subgroup of G and δ on arbitrary class of irreducible unitary representations of K. The spherical Grassmannian Gp,δ is an equivalence class of spherical functions of type δ−positive of height p. In this work, we give an extension of orbital integral with respect to δ, when G is reductive Lie group. Moreover, if the discret serie is not empty, we give an extension of Paley-Wiener theorem using a compact Cartan subgroup of G.

    How to Cite

    N. C. Zoto Bi, K. Kinvi, Paley Wiener Theorem on a Reductive Lie Group, Int. J. Anal. Appl. 22 (2024), 62. https://doi.org/10.28924/2291-8639-22-2024-62

    BibTeX
    @article{Bi2024,
      author  = {Zoto Bi, Neantien Claudio and Kinvi, Kangni},
      title   = {Paley Wiener Theorem on a Reductive Lie Group},
      journal = {Int. J. Anal. Appl.},
      volume  = {22},
      year    = {2024},
      pages   = {62},
      doi     = {10.28924/2291-8639-22-2024-62}
    }

    References

    • [1] J. Arthur, A Paley-Wiener Theorem for Real Reductive Groups, Acta Math. 150 (1983), 1–89.
    • [2] A. Bouaziz, Intégrales Orbitales sur les Groupes de Lie Réductifs, Ann. Sci. École Norm. Sup. 27 (1994), 573–609. https://doi.org/10.24033/asens.1701.
    • [3] H. Chandra, Harmonic Analysis on Real Reductive Groups, I. J. Funct. Anal. 19 (1975), 104–204.
    • [4] H. Chandra, Supertempered Distributions on Real Reductive Groups, Stud. App. Math. Adv. Math. 8 (1983), 139–153.
    • [5] P. Delorme, P. Mezo, A Twisted Invariant Paley-Wiener Theorem for Real Reductive Groups, Duke Math. J. 144 (2008), 341–380. https://doi.org/10.1215/00127094-2008-039.
    • [6] E.Y.F. N’Da, K. Kangni, On Some Extension of Paley Wiener Theorem, Concrete Oper. 7 (2020), 81–90. https://doi.org/10.1515/conop-2020-0006.
    • [7] I. Toure, K. Kangni, Spherical Functions of Type δ on Nilpotent Lie Groups, Elec. J. Math. Anal. Appl. 8 (2020), 309–315.
    • [8] K. Kangni, S.Toure, Transformation de Fourier Sphérique de Type δ, Ann. Math. Blaise Pascal. 3 (1996), 117–133.
    • [9] K. Kangni, Transformation de Fourier et Représentation Unitaire Sphérique de Type Delta, Thesis, Université d’Abidjan, 1994
    • [10] K. Kangni, S. Touré, Sur la Grassmannienne Sphérique, Applications aux Groupes de Lie Réductifs, Afr. Math. 18 (2007), 58–64.
    • [11] Y.Kraidi, K.Kangni, Reproducing Kernel Cartan Subalgebra, Afr. Math. Ann. 8 (2020), 7–15.
    • [12] C.M. Malanda, K. Kangni, the Quasi-Spherical Transformations, Afr. Math. Ann. 7 (2018), 65–71.
    • [13] P. Coulibaly, K. Kangni, Sur une Extension du Théorème de Bochner, Afr. Mat. 25 (2012), 411–416. https://doi.org/10.1007/s13370-012-0119-1.
    • [14] E.P. van den Ban, S. Souaifi, A Comparison of Paley-Wiener Theorems for Real Reductive Lie groups, J. Reine Angew. Math. 2014 (2014), 99–149. https://doi.org/10.1515/crelle-2012-0105.
    • [15] V.S. Varadarajan, Harmonic Analysis on Real Reductive Groups, Vol. 576, Lecture Notes in Mathematics, SpringerVerlag, Berlin, 1977.
    • [16] G.Warner, Harmonic Analysis on Semi-Simple Lie Group, Vol. I and Vol. II, Springer, New York, (1972).